# SDR EISA95309

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE INTERCOSTAL AFT OF BULKHEAD 950 BELOW STRINGER 21R WAS FOUND CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED A DOUBLER REPAIR IAW B727 SRM 53-10-8.  (M)
